# SDR DALA2017100207208

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 83,218 hours, 38,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2-1 RACK FWD MOUNT HOLE FOUND CRACKED.  REPAIRED E2-1 RACK FWD MOUNT IAW SRM 51-70-11.
